Dehn Functions and the Space of Marked Groups

Mohammad Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In the space of marked group, we suppose that a sequence (Gi, Xi) converges to (G, X), where G is finitely presented. We obtain an inequality which connects Dehn functions of Gis and G.

Original languageEnglish
Pages (from-to)641-644
Number of pages4
JournalJournal of Siberian Federal University - Mathematics and Physics
Issue number5
Publication statusPublished - 2022


  • Dehn functions
  • finitely presented groups
  • Gromov-Grigorchuk metric
  • space of marked groups

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this